# SDR VNAA2019101641102

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 8,745 hours, 7,936 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC 591 WAS ON APPROACH WHEN THEY REC A MESSAGE ABOUT THE NOSE WHEEL STEERING BREAKER POPPED HOWEVER WAS STILL WORKING. CAPT WALCK ASKED FOR THE / 03 LONGER RWY AS A PRECAUTION CREW FOLLOWED QRH. CLT TOWER SUPERVISOR DECLARED EMERGENCY FOR THE CREW AS A PRECAUTION.  AC LANDED SAFELY AND TAXIED TO THE GATE UNDER OWN POWER WITH NO ISSUES. MX RESET THE BREAKER AND COMPLIED WITH AN OPS CHECK OF THE SYTEM THAT PASSED. "
